MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; PLATE, BONE

SYNTHES GMBH TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; PLATE, BONE
Catalog Number 04.503.206.01C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); Swelling/ Edema (4577)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on an unknown date, both mandible plates were removed from the patient.The screws and, therefore, the plates had become loose.Some of the screws had backed out from the mandible.Rather than just removing some of the screws, the whole construct was removed.A sample of bone was sent for pathology.The patient experienced some mild discomfort and localized swelling.When the plates & screws were removed, bicortical screws were inserted to fixate the mandible.It was unknown if there were any patient consequences.This report is for one (1) unk - screws: cmf.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.D1, d2a, d2b, d3, d4, g4 ¿ 510k: this report is for an unknown screws: cmf/unknown lot.Part and lot numbers are unknown; udi number is unknown.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2: additional procode: dzl.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 9 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: a2, a3: patient information added.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5: total number of reports in complaint updated.D10: concomitant devices updated.E1, e3: initial reporter updated.

Brand Name
TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17669746
Report Number8030965-2023-11092
Device Sequence Number7105503
Product Code JEY
UDI-Device Identifier10887587018812
UDI-Public(01)10887587018812
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.206.01C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer09/05/2023
09/27/2023
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date09/20/2023
10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TI MATRIXMIDFACE SCREW SELF-TAPPING 6MM; TRUMATCH MDFC/MND TI 3D PRNT PL/MND/MINI; TRUMATCH MDFC/MND TI 3D PRNT PL/MND/MINI; UNK - PLATES: MANDIBLE LOCKING; UNK - PLATES: MANDIBLE LOCKING; UNK - SCREWS: CMF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient SexMale